www.uhasselt.be
DSpace

Document Server@UHasselt >

Browsing by Author VAN GASTEL,

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 4 of 4
TitleTypeIssue Date
Graded modules of Gelfand-Kirillov dimension one over three-dimensional Artin-Schelter regular algebras
JOURNAL OF ALGEBRA, 196(1). p. 251-282
Journal Contribution1997
On the center of the Proj of A three dimensional regular algebra
COMMUNICATIONS IN ALGEBRA, 30(1). p. 1-25
Journal Contribution2002
On the structure of noncommutative regular local rings of dimension two
COMMUNICATIONS IN ALGEBRA, 30(9). p. 4575-4588
Journal Contribution2002
The local and global structure of non-commutative projective planes
Theses and Dissertations2002
Showing results 1 to 4 of 4